Table of Contents Author Guidelines Submit a Manuscript
BioMed Research International
Volume 2017, Article ID 5284816, 12 pages
Research Article

Optimal Branching Structure of Fluidic Networks with Permeable Walls

1Department of Mechanical Engineering, Federal University of Rio Grande do Sul (UFRGS), Porto Alegre, RS, Brazil
2Mechanical Engineering Graduate Program, University of Vale do Rio dos Sinos (UNISINOS), São Leopoldo, RS, Brazil
3Department of Physics, School of Science and Technology, University of Evora, Evora, Portugal

Correspondence should be addressed to Antonio F. Miguel; tp.aroveu@mfa

Received 1 January 2017; Revised 16 March 2017; Accepted 29 March 2017; Published 21 May 2017

Academic Editor: Kazunori Uemura

Copyright © 2017 Vinicius R. Pepe et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vinicius R. Pepe, Luiz A. O. Rocha, and Antonio F. Miguel, “Optimal Branching Structure of Fluidic Networks with Permeable Walls,” BioMed Research International, vol. 2017, Article ID 5284816, 12 pages, 2017.